On the rearranged block-orthonormal systems.
Georgian mathematical journal, Tome 7 (2000) no. 1, pp. 169-177
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2000__7_1_48750,
author = {Nadibaidze, G.},
title = {On the rearranged block-orthonormal systems.},
journal = {Georgian mathematical journal},
pages = {169--177},
year = {2000},
volume = {7},
number = {1},
zbl = {0962.42019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2000__7_1_48750/}
}
Nadibaidze, G. On the rearranged block-orthonormal systems.. Georgian mathematical journal, Tome 7 (2000) no. 1, pp. 169-177. http://geodesic.mathdoc.fr/item/GMJ_2000__7_1_48750/